Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 24, 2011, 7:09 PM CDT for 4 counties in Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 7:09 PM CDT (00:09 UTC)
- Expired
- May 24, 2011, 7:48 PM CDT
- In force
- 39 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geary County, KS, Lyon County, KS, Morris County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 31 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1376 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
423 WUUS53 KTOP 250009 SVRTOP KSC061-111-127-197-250100- /O.NEW.KTOP.SV.W.0086.110525T0009Z-110525T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 709 PM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS... NORTHWESTERN LYON COUNTY IN EAST CENTRAL KANSAS... EASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS... SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS... * UNTIL 800 PM CDT * AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PARKERVILLE...OR 12 MILES NORTHWEST OF COUNCIL GROVE...MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... COUNCIL GROVE... DWIGHT... ALTA VISTA... VOLLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....AND SHELTER INSIDE A STRONG BUILDING ON THE LOWEST FLOOR AWAY FROM WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3908 9675 3895 9611 3856 9636 3863 9678 TIME...MOT...LOC 0009Z 188DEG 32KT 3879 9665 WIND...HAIL 60MPH <.75IN $$
2 follow-up statements
441 WWUS53 KTOP 250022 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 722 PM CDT TUE MAY 24 2011 KSC061-111-127-197-250100- /O.CON.KTOP.SV.W.0086.000000T0000Z-110525T0100Z/ MORRIS-LYON-GEARY-WABAUNSEE- 722 PM CDT TUE MAY 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN WABAUNSEE...SOUTHEASTERN GEARY...NORTHWESTERN LYON AND NORTHEASTERN MORRIS COUNTIES... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF DWIGHT...OR 11 MILES NORTH OF COUNCIL GROVE...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... ALTA VISTA... DWIGHT... RURAL AREAS OF EASTERN GEARY COUNTY... VOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR STRONG WINDS AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3861 9633 3878 9677 3908 9675 3895 9611 TIME...MOT...LOC 0022Z 207DEG 29KT 3886 9652 WIND...HAIL 60MPH <.75IN $$
011 WWUS53 KTOP 250048 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 748 PM CDT TUE MAY 24 2011 KSC061-111-127-197-250057- /O.CAN.KTOP.SV.W.0086.000000T0000Z-110525T0100Z/ MORRIS-LYON-GEARY-WABAUNSEE- 748 PM CDT TUE MAY 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WABAUNSEE... SOUTHEASTERN GEARY...NORTHWESTERN LYON AND NORTHEASTERN MORRIS COUNTIES HAS BEEN CANCELLED... AT 747 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE AREA...THUS THE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3861 9633 3878 9677 3908 9675 3895 9611 TIME...MOT...LOC 0047Z 207DEG 29KT 3904 9640 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:02 PM CDT, 7 minutes earlier.
Area forecast discussion, May 24, 7:02 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 702 PM CDT TUE MAY 24 2011 ...UPDATE TO AVIATION... .DISCUSSION... IMPRESSIVE NEGATIVE TILT DIFLUENT SHORTWAVE TROUGH ROTATING NORTHEASTWARD INTO KANSAS LATE THIS AFTERNOON. JET IN BASE OF THIS TROUGH AT 500 MB HAS 65 KT JET MAX. ALL MODELS FORECAST THIS TROUGH TO DEEPEN AND CUTOFF...WITH SURFACE LOW BECOMING OCCLUDED IN CENTRAL KANSAS LATER TONIGHT. CONVECTION NOW FIRING IN WESTERN OK AND SWRN KS AND EXPECT THIS TO FILL IN OVER THE NEXT FEW HOURS...AND BEGIN MOVING RAPIDLY NEWD THIS EVENING. COMBINATION OF STRONG SHEAR AND IMPRESSIVE LOW-LEVEL MOISTURE...CHARACTERIZED BY DEWPOINTS AROUND 70 JUST SOUTH OF THE WARM FRONT...WILL LEAD TO A VOLATILE SITUATION. SOME CONCERN ABOUT MODE OF CONVECTION NORTH OF THE WARM FRONT AS SEVERAL RUNS OF THE HRRR HAVE DEVELOPED ONE OR TWO BROKEN SQUALL LINES THAT ACCELERATE NEWD. WHETHER WE END UP GETTING SOME ISOLATED SUPERCELLS IN THE WARM SECTOR AND ON THE WARM FRONT...OR A QUASI-LINEAR CONVECTIVE SYSTEM...LOW-LEVEL SHEAR WILL BE VERY STRONG...AND LCLS QUITE LOW...SO TORNADO THREAT WILL BE WITH US THROUGH AT LEAST MIDNIGHT. HEAVY RAIN COULD ALSO POSSIBLY CAUSE SOME PROBLEMS OVER FAR NORTHERN KS IF MULTIPLE BANDS OF PRECIPITATION OCCUR TONIGHT...THEN CONTINUED EXTENSIVE SHOWERS AND THUNDERSTORM OCCUR WITH CUTOFF LOW ON WEDNESDAY. HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR FAR NORTHERN KS COUNTIES THROUGH WED MORNING. CUTOFF/OCCLUDED LOW WILL THEN MOVE SLOWLY EWD ON WEDNESDAY WITH EXTENSIVE CLOUDS...SHOWERS AND SOME ISOLATED THUNDERSTORMS. HIGHS WILL HAVE A HARD TIME GETTING OUT OF THE 60S. GDP BREEZY NORTH NORTHWEST WINDS WRAPPING AROUND BEHIND THE DEPARTING UPPER LOW WILL BRING COOLER AIR IN FROM THE NORTH AND EXIT SHOWERS ACROSS THE AREA WEST TO EAST IN THE OVERNIGHT HOURS THURSDAY MORNING. COOLER HIGHS NEAR 70 EXPECTED. UPPER FLOW QUICKLY BECOMES ZONAL AND SOUTHERLY SURFACE FLOW RETURNS WITH THE LEE SIDE LOW DEVELOPING. WARM AIR ADVECTION WILL ALSO WORK TO INCREASE CLOUD COVER AND SHOULD NOT ONLY KEEP OVERNIGHT LOWS IN THE 50S BUT ALSO BRING A SLIGHT CHANCE FOR SOME PREDAWN THUNDER IN NC KS. KEPT ONGOING CHANCE FOR SHOWERS/TS ON FRIDAY AS WEAK SYSTEM CROSSES JUST TO THE NORTH. MAY FINALLY GET SOME WARMER TEMPERATURES ON SATURDAY AS SOUTHWESTERLY FLOW ALOFT RETURNS AS NEXT BIG UPPER TROF MOVES INTO THE WEST COAST. ENERGY EJECTING OUT INTO THE FLOW MAY BRING AN OUTSIDE RAIN CHANCE BUT AM KEEPING FORECAST DRY ATTM. HIGHS IN THE LOWER 80S BECOME HIGHS IN THE MIDDLE 80S SUNDAY THROUGH TUESDAY. 67 && .AVIATION... LARGE AREA OF MVFR CIGS/VSBYS IN CONVECTION WITH OCCASIONAL IFR VSBYS WILL EXTENDING SOUTHWARD INTO OKLAHOMA WILL LIFT NORTHWARD ACROSS THE TERMINALS THROUGH 06Z. AT THAT TIME...DRY SLOT WILL MOVE INTO THE AREA WITH IMPROVING CIGS/VSBYS WITH EXPECTED WEAKER CONVECTION...ALTHOUGH MVFR CIGS SHOULD REDEVELOP AGAIN OVERNIGHT BENEATH UPPER LOW. WILL SWITCH WINDS AROUND TO THE NORTHWEST AFT 19Z WITH THE COLD FRONT AND MVFR CIGS IN LIGHT RAIN. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KSZ008>012-020. &&
Hazardous weather outlook, May 24, 2:40 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 240 PM CDT TUE MAY 24 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-251730- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 240 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEASTWARD INTO NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS DURING THE EVENING HOURS. AN OUTBREAK OF SEVERE THUNDERSTORMS WITH VERY LARGE HAIL AND DAMAGING WINDS...ALONG WITH A FEW TORNADOES IS FORECAST...PARTICULARLY IN THE EVENING HOURS. GIVEN THE STRENGTH OF THIS SYSTEM AND VERY UNSTABLE AIR MASS...STRONG TORNADOES ARE A POSSIBILITY. ADDITIONALLY VERY HEAVY RAINFALL COULD CAUSE FLOODING OVER THE PARTS OF THE AREA...ESPECIALLY ACROSS NORTHERN KANSAS. IT LOOKS LIKE THE BEST TIMING FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 5 PM AND 2 AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, May 24, 6:23 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
623 PM CDT TUE MAY 24 2011
KSZ037-242345-
MORRIS-
623 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS COUNTY...
A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 40 MPH INTO
SOUTHERN PORTIONS OF MORRIS COUNTY. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING
STRONG WINDS UP TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE COUNCIL GROVE LAKE...WILSEY...WHITE
CITY...PARKERVILLE...LATIMER...COUNCIL GROVE AND BURDICK.
A TORNADO WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3881 9693 3881 9689 3887 9689 3871 9638
3852 9637 3852 9693
TIME...MOT...LOC 2322Z 208DEG 35KT 3828 9690Special weather statement, May 24, 6:27 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT TUE MAY 24 2011
KSZ054-055-058-250000-
COFFEY-LYON-OSAGE-
627 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSAGE...LYON AND
WESTERN COFFEY COUNTIES...
THROUGH 700 PM CDT...A LINE OF CLUSTERED THUNDERSTORMS WILL MOVE
NORTH AT 60 MPH ACROSS PORTIONS OF SOUTHWESTERN OSAGE...LYON AND
WESTERN COFFEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THESE CLUSTER OF STORMS ARE CAPABLE OF PRODUCING PEA SIZE
HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE
GRIDLEY...OLPE...EMPORIA...HARTFORD...NEOSHO RAPIDS...LEBO...READING
AND BUSHONG. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE
MARKERS 117 AND 141 COULD ALSO BE AFFECTED. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 155 COULD ALSO BE
AFFECTED.
&&
LAT...LON 3804 9597 3817 9597 3817 9636 3871 9635
3840 9568 3804 9585
TIME...MOT...LOC 2326Z 195DEG 54KT 3816 9647 3795 9602Special weather statement, May 24, 6:59 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 659 PM CDT TUE MAY 24 2011 KSZ020-021-034-250045- CLAY-CLOUD-OTTAWA- 659 PM CDT TUE MAY 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTAWA...WESTERN CLAY AND SOUTHEASTERN CLOUD COUNTIES... THROUGH 745 PM CDT...A THUNDERSTORM WILL MOVE NORTH AT 35 MPH ACROSS PORTIONS OF NORTHEASTERN OTTAWA...WESTERN CLAY AND SOUTHEASTERN CLOUD COUNTIES. TRAINED WEATHER SPOTTERS REPORTED THIS STORM WAS PRODUCING PEA SIZE HAIL...STRONG WINDS IN EXCESS OF 50 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE OAK HILL... MILTONVALE...IDANA...AURORA AND MORGANVILLE. && LAT...LON 3956 9763 3956 9720 3914 9719 3913 9765 TIME...MOT...LOC 2359Z 188DEG 32KT 3921 9752
Special weather statement, May 24, 7:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT TUE MAY 24 2011
KSZ038-054-055-058-250030-
COFFEY-LYON-OSAGE-WABAUNSEE-
702 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...LYON...NORTHWESTERN
COFFEY AND SOUTHEASTERN WABAUNSEE COUNTIES...
THROUGH 730 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTH AT 40
MPH ACROSS PORTIONS OF OSAGE...LYON...NORTHWESTERN COFFEY AND
SOUTHEASTERN WABAUNSEE COUNTIES. TRAINED WEATHER SPOTTERS REPORTED
THESE CLUSTER OF STORMS WERE PRODUCING STRONG WINDS IN EXCESS OF 50
MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE OLIVET...MELVERN LAKE...ALLEN...ADMIRE...OSAGE
CITY...LYNDON...HARVEYVILLE...BURLINGAME...SCRANTON AND ESKRIDGE.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 123 AND 164
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE
MARKERS 128 AND 153 COULD ALSO BE AFFECTED.
A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.
&&
LAT...LON 3820 9590 3840 9636 3869 9636 3900 9627
3889 9594 3887 9594 3887 9590 3875 9555
TIME...MOT...LOC 0002Z 198DEG 36KT 3863 9629 3844 9578The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:02 PM CDT | Special Weather Statement | TOP | Lyon, Osage, Wabaunsee | 28 min |
| May 24, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Wabaunsee | 52 min |
| May 24, 7:44 PM CDT | Special Weather Statement | TOP | Douglas, Pottawatomie, Shawnee | 31 min |
| May 24, 8:12 PM CDT | River Flood Warning | TOP | Ottawa | 30 hr |
| May 24, 8:12 PM CDT | Special Weather Statement | TOP | Anderson, Coffey, Lyon | 33 min |
| May 24, 8:20 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 25 min |
| May 24, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 67 min |
| May 24, 8:40 PM CDT | Areal Flood Advisory | TOP | Cloud, Ottawa, Republic | 110 min |
| May 24, 9:36 PM CDT | Special Weather Statement | TOP | Clay, Geary, Riley | 54 min |
| May 24, 9:54 PM CDT | Special Weather Statement | TOP | Morris | 36 min |
| May 24, 10:31 PM CDT | Special Weather Statement | TOP | Coffey, Jackson, Lyon, Osage, Shawnee, Wabaunsee | 44 min |
| May 24, 11:19 PM CDT | Special Weather Statement | TOP | Anderson, Coffey, Douglas, Franklin, Jefferson, Osage and 1 more | 41 min |
| May 24, 11:56 PM CDT | Special Weather Statement | TOP | Coffey | 34 min |
| May 25, 12:40 AM CDT | Special Weather Statement | TOP | Lyon | 20 min |
| May 25, 1:50 AM CDT | River Flood Warning | TOP | Cloud | 3 days |
| May 25, 2:51 AM CDT | River Flood Warning | TOP | Cloud | 3 days |
| May 25, 2:51 AM CDT | River Flood Warning | TOP | Clay | 5 days |
| May 25, 3:58 AM CDT | Wind Advisory | TOP | Cloud, Ottawa, Republic | 15 hr |
| May 25, 10:23 AM CDT | Areal Flood Advisory | TOP | Douglas, Franklin, Jackson, Jefferson, Shawnee | 82 min |
| May 25, 10:49 AM CDT | Special Weather Statement | TOP | Douglas | 26 min |
| May 25, 11:17 AM CDT | Special Weather Statement | TOP | Jefferson | 28 min |
| May 25, 11:51 AM CDT | Areal Flood Advisory | TOP | Douglas, Franklin, Jackson, Jefferson, Shawnee | 54 min |
| May 25, 1:07 PM CDT | Areal Flood Advisory | TOP | Brown, Clay, Dickinson, Geary, Marshall, Nemaha and 2 more | 113 min |
| May 25, 3:08 PM CDT | Areal Flood Advisory | TOP | Brown, Marshall, Nemaha, Pottawatomie | 112 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.